# SDR USAA2015030600007

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N188US
- Make and model: Airbus A321-211
- Aircraft serial: 1724
- Aircraft time: 43,923 hours, 16,302 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE ACFT LANDED WITH NO ISSUES.  AS THE CREW TAXIED IN, THE FLIGHT ATTENDANTS NOTICED SMOKE IN THE REAR OF THE CABIN & WAS SPREADING TOWARD THE FRONT OF THE ACFT.  THE CAPTAIN MADE THE DECISION TO DEPLOY THE SLIDES & GET THE PAXS OFF SINCE THEY DIDN'T KNOW WHERE THE SMOKE STARTED FROM.  THE CAPTAIN DECLARED AN EMERGENCY.   ACCOMPLISHED JC 26L00021001 TROUBLESHOOT CABIN AIR QUALITY.  NO ODOR NOTED. ACFT OK FOR SERVICE.
